Large deviations for quantum spin systems

K. Netocný, F.H.J. Redig

Research output: Contribution to journalArticleAcademicpeer-review

34 Citations (Scopus)


We consider high temperature KMS states for quantum spin systems on a lattice. We prove a large deviation principle for the distribution of empirical averages , where the X i 's are copies of a self-adjoint element X (level one large deviations). From the analyticity of the generating function, we obtain the central limit theorem. We generalize to a level two large deviation principle for the distribution of
Original languageEnglish
Pages (from-to)521-547
JournalJournal of Statistical Physics
Issue number3-4
Publication statusPublished - 2004


Dive into the research topics of 'Large deviations for quantum spin systems'. Together they form a unique fingerprint.

Cite this